# SDR ASAA2015071412441

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,906 hours, 2,269 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST SATCOM PROMPT ON MCDU MENU.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE AND RESTORED PROMPT. OPS NORMAL.
